MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB BIA400 IMPLANT 4MM 10MM ABUTMENT; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB BIA400 IMPLANT 4MM 10MM ABUTMENT; COCHLEAR BAHA CONNECT SYSTEM
Model Number 93331
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is submitted on march 31, 2021.
 
Event or Problem Description
Per the clinic, the patient experienced an infection at the abutment site that was treated with iv antibiotics.A skin revision was performed under a general anaesthetic where the abutment was changed on (b)(6) 2021.

Brand Name
BIA400 IMPLANT 4MM 10MM ABUTMENT
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
po box 82
mölnlycke, 435 2 2
SW  435 22
MDR Report Key11587002
Report Number6000034-2021-00828
Device Sequence Number4845873
Product Code MAH
UDI-Device Identifier09321502022385
UDI-Public(01)09321502022385(10)COH1261326
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/04/2021
Report Date (Section F) 03/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number93331
Device Catalogue Number93331
Device Lot NumberCOH1261326
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/04/2021
Date Report to Manufacturer03/04/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age33 YR
Date Report Sent to FDA03/30/2021